# SDR CA070108010

- Difficulty date: January 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 10,072 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: 817861018
- Condition: Cracked
- Location: Wing
- Part time: 1,437 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCHEDULED WING BOLT INSPECTION, NOTED RT UPPER AFT WING BOLT CRACKED ON BOLT  HEAD TO SHANK RADIUS. BOLT REPLACED WITH NEW. (TC NR 20070108010)
